# SDR CAL950179

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69803
- Make and model: Doug DC-9-82
- Aircraft serial: 49229
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensors
- Condition: Inoperative
- Location: Mlg Doors
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE - FLT 1718 - MAIN LANDING GEAR DOORS WOULD NOT RETRACT AFTER GEAR EXTENDED FOR LANDING AT CLE.  THE LANDING GEAR DOOR OPEN LIGHT ILLUMINATED AND CREW CONFIRMED THE DOORS WERE DOWN BY A VISUAL CHECK THROUGH THE VIEW PORTS.  'ABNORMAL' PROCEDURES WERE FOLLOWED AND THE AIRCRAFT LANDED WITH GEAR DOORS DOWN.  MAINTENANCE FOUND LT MLG DOOR DAMAGED.  THE LT MLG DOOR WAS REMOVED AND REPLACED.  BOTH MLG DOOR PROXIMITY SENSORS WERE REMOVED AND REPLACED.  GEAR INDICATIONS AND OPERATION CHECKED GOOD.  (X)
